# SDR SWAA2018032720744

- Difficulty date: February 26, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: 186A100041
- Part serial: IC0759
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INSPAR RIB AT HSS 129.50 CRACKED AT FOURTH STIFFENER FROM FORWARD END.  REPAIRED THE STIFFENER IAW SRM & EA.
